Current Research Information SysTem In Norway
 
 

 English version


 
Hovedside
Forskningsresultater/NVI
Forskere
Prosjekter
Forskningsenheter
Logg inn
Om Cristin
 
 
   
Eksporter til


Viser treff 1-50 av 71 << Forrige 1 2    Neste >>

2020
1 Alibaud, Nathael; del Teso, Félix; Endal, Jørgen; Jakobsen, Espen Robstad.
The Liouville theorem and linear operators satisfying the maximum principle.. Journal des Mathématiques Pures et Appliquées 2020
NTNU Untitled
 
2019
2 Biswas, Imran Habib; Chowdhury, Indranil; Jakobsen, Espen Robstad.
On the rate of convergence for monotone numerical schemes for nonlocal Isaacs equations. SIAM Journal on Numerical Analysis 2019 ;Volum 57.(2) s. 799-827
NTNU Untitled
 
3 Jakobsen, Espen Robstad.
THE LIOUVILLE THEOREM AND LINEAR OPERATORS SATISFYING THE MAX PRINCIPLE. Journée EMS; 2019-06-13 - 2019-09-13
NTNU Untitled
 
4 Jakobsen, Espen Robstad.
THE LIOUVILLE THEOREM AND LINEAR OPERATORS SATISFYING THE MAX PRINCIPLE: CLASSIFICATION IN THE CONSTANT COEFFICIENT CASE. Analysis of nonlocal and nonsmooth models; 2019-03-25 - 2019-03-29
NTNU Untitled
 
5 Jakobsen, Espen Robstad; Picarelli, Athena; Reisinger, Christoph.
Improved order 1/4 convergence for piecewise constant policy approximation of stochastic control problems. Electronic Communications in Probability 2019 ;Volum 24.(59) s. -
NTNU Untitled
 
6 Teso, Felix del; Endal, Jørgen; Jakobsen, Espen Robstad.
Robust numerical methods for nonlocal (and local) equations of porous medium type. Part I: Theory. SIAM Journal on Numerical Analysis 2019 ;Volum 57.(5) s. 2266-2299
NTNU Untitled
 
2018
7 Chen, Linghua; Jakobsen, Espen Robstad.
L1 semigroup generation for Fokker-Planck operators associated with general Levy driven SDEs. Discrete and Continuous Dynamical Systems. Series A 2018 ;Volum 38.(11) s. 5735-5763
NTNU Untitled
 
8 Gesztesy, Fritz; Hanche-Olsen, Harald; Jakobsen, Espen Robstad; Lyubarskii, Yurii; Risebro, Nils Henrik; Seip, Kristian.
Non-linear Partial Differential Equations, Mathematical Physics, and Stochastic Analysis: The Helge Holden Anniversary Volume. European Mathematical Society Publishing House 2018 (ISBN 978-3-03719-186-6) 486 s.
NTNU UiO Untitled
 
9 Jakobsen, Espen Robstad.
The Liouville Theorem and linear Operators satisfying the max principle: Classification in the contant coefficient case.. Joint meeting of the Italian Mathematical Union, the Italian Society of Industrial and Applied Mathematics and the Polish Mathematical Society.; 2018-09-17 - 2018-09-20
NTNU Untitled
 
10 Teso, Felix del; Endal, Jørgen; Jakobsen, Espen Robstad.
On the well-posedness of solutions with finite energy for nonlocal equations of porous medium type. I: Non-linear Partial Differential Equations, Mathematical Physics, and Stochastic Analysis: The Helge Holden Anniversary Volume. European Mathematical Society (EMS) Publishing House 2018 ISBN 978-3-03719-186-6. s. 129-168
NTNU Untitled
 
11 Teso, Felix del; Endal, Jørgen; Jakobsen, Espen Robstad.
Robust numerical methods for nonlocal (and local) equations of porous medium type. Part II: Schemes and experiments. SIAM Journal on Numerical Analysis 2018 ;Volum 56.(6) s. 3611-3647
NTNU Untitled
 
2017
12 Chasseigne, Emmanuel; Jakobsen, Espen Robstad.
On nonlocal quasilinear equations and their local limits. Journal of Differential Equations 2017 ;Volum 262.(6) s. 3759-3804
NTNU Untitled
 
13 Chen, Linghua; Jakobsen, Espen Robstad; Næss, Arvid.
On numerical density approximations of solutions of SDEs with unbounded coefficients. Advances in Computational Mathematics 2017 ;Volum 44.(3) s. 691-721
NTNU Untitled
 
14 del Teso, Félix; Endal, Jørgen; Jakobsen, Espen Robstad.
Uniqueness and properties of distributional solutions of nonlocal equations of porous medium type. Advances in Mathematics 2017 ;Volum 305. s. 78-143
NTNU Untitled
 
15 del Teso Mendez, Felix; Endal, Jørgen; Jakobsen, Espen Robstad.
Sur des solutions distributionnelles de problemes locaux et non locaux de type milieux poreux. Comptes rendus. Mathematique 2017 ;Volum 355.(11) s. 1154-1160
NTNU Untitled
 
16 Jakobsen, Espen Robstad.
Numerical methods for non-linear nonlocal PDEs and their convergence analysis. The 27th edition of the Biennial Numerical Analysis Conference; 2017-06-27 - 2017-06-30
NTNU Untitled
 
17 Jakobsen, Espen Robstad.
On numerical methods for nonlocal nonlinear PDEs. CHiPS workshop June 2017; 2017-06-27 - 2017-06-30
NTNU Untitled
 
2016
18 Chen, Linghua.
The Numerical Path Integration Method for Stochastic Differential Equations. Trondheim: Norwegian University of Science and Technology 2016 (ISBN 978-82-326-1777-7) 126 s. Doktoravhandlinger ved NTNU(219)
NTNU Untitled
 
19 Jakobsen, Espen Robstad.
On error estimates for monotone approximations for Bellman and Isaacs equations. Analysis seminar; 2016-11-25 - 2016-11-25
NTNU Untitled
 
20 Jakobsen, Espen Robstad.
On error estimates for monotone approximations for Bellman and Isaacs equations. Numerical methods for Hamilton-Jacobi equations in optimal control and related fields; 2016-11-21 - 2016-11-25
NTNU Untitled
 
21 Jakobsen, Espen Robstad.
”Optimal L1” theory for 2nd order HJB equations, duality, and anisotropic quasilinear degenerate parabolic equations. HJ2016: Hamilton-Jacobi Equations: new trends and applications; 2016-05-30 - 2016-06-03
NTNU Untitled
 
22 Jakobsen, Espen Robstad.
Uniqueness and properties of bounded distributional solutions of non-local equations of porous medium type. 27th Nordic Congress of Mathematicians; 2016-03-16 - 2016-03-20
NTNU Untitled
 
23 Jakobsen, Espen Robstad.
Well-posedness and numerical approximation of distributional solutions of non-local equations of porous medium type. 3rd Conference on Nonlocal Operators and Partial Differential Equations; 2016-06-27 - 2016-07-01
NTNU Untitled
 
2015
24 Jakobsen, Espen Robstad.
On non-local quasi-linear PDEs and their local limits. Workshop: A nonlocal PDEs day; 2015-12-09 - 2015-12-09
NTNU Untitled
 
25 Jakobsen, Espen Robstad.
Recent results on non-local degenerate PDEs. Seminar: Journee de rentree de l’equipe d’Analyse, DMA,; 2015-09-22 - 2015-09-22
NTNU Untitled
 
26 Jakobsen, Espen Robstad.
Uniqueness and properties of bounded distributional solutions of non-local equations of porous medium type. Analysis seminar; 2015-11-05 - 2015-11-05
NTNU Untitled
 
27 Jakobsen, Espen Robstad.
Viscosity solution theory for non-local PDEs. 5 ème Ecole de printemps EDP Non-linéaire, Mathématiques et Interactions: modèles non locaux et applications; 2015-04-27 - 2015-04-30
NTNU Untitled
 
2014
28 Alibaud, N; Cifani, Simone; Jakobsen, Espen Robstad.
Optimal Continuous Dependence Estimates for Fractional Degenerate Parabolic Equations. Archive for Rational Mechanics and Analysis 2014 ;Volum 213.(3) s. 705-762
NTNU Untitled
 
29 Barles, Guy; Chasseigne, Emmanuel; Georgelin, Christine; Jakobsen, Espen Robstad.
On Neumann type problems for nonlocal equations set in a half space. Transactions of the American Mathematical Society 2014 ;Volum 366.(9) s. 4873-4917
NTNU Untitled
 
30 Barles, Guy; Georgelin, Christine; Jakobsen, Espen Robstad.
On Neumann and oblique derivatives boundary conditions for nonlocal elliptic equations. Journal of Differential Equations 2014 ;Volum 256.(4) s. 1368-1394
NTNU Untitled
 
31 Cifani, Simone; Jakobsen, Espen Robstad.
On numerical methods and error estimates for degenerate fractional convection-diffusion equations. Numerische Mathematik 2014 ;Volum 127.(3) s. 447-483
NTNU Untitled
 
32 Debrabant, Kristian; Jakobsen, Espen Robstad.
Semi-Lagrangian schemes for linear and fully non-linear Hamilton-Jacobi-Bellman equations. I: Hyperbolic Problems: Theory, Numerics, Applications. Proceedings of the Fourteenth International Conference on Hyperbolic Problems held in Padova, June 25-29, 2012. American Institute of Mathematical Sciences 2014 ISBN 978-1-60133-017-8. s. 483-490
NTNU Untitled
 
33 Droniou, Jerome; Jakobsen, Espen Robstad.
A Uniformly Converging Scheme for Fractal Conservation Laws. I: Finite Volumes for Complex Applications VII - Methods and Theoretical Aspects. Springer Publishing Company 2014 ISBN 978-3-319-05684-5. s. 237-245
NTNU Untitled
 
34 Endal, Jørgen; Jakobsen, Espen Robstad.
L1 contraction for bounded (nonintegrable) solutions of degenerate parabolic equations. SIAM Journal on Mathematical Analysis 2014 ;Volum 46.(6) s. 3957-3982
NTNU Untitled
 
35 Jakobsen, Espen Robstad.
L1 contraction for bounded (non-integrable) solutions of degenerate parabolic equations. Journées d’Analyse Non Linéaire; 2014-06-19 - 2014-06-20
NTNU Untitled
 
36 Jakobsen, Espen Robstad.
On quasilinear fractional PDEs and their local limits. Viscosity solution theory. The 10th AIMS Conference on Dynamical Systems, Differential Equations and Applications; 2014-07-07 - 2014-07-11
NTNU Untitled
 
2013
37 Debrabant, Kristian; Jakobsen, Espen Robstad.
Semi-Lagrangian schemes for linear and fully non-linear diffusion equations. Mathematics of Computation 2013 ;Volum 82.(283) s. 1433-1462
NTNU Untitled
 
38 Debrabant, Kristian; Jakobsen, Espen Robstad.
Semi-Lagrangian schemes for parabolic equations. I: Recent Developments in Computational Finance. Foundations, Algorithms and Applications. World Scientific 2013 ISBN 978-981-4436-42-7. s. 1253-1263
NTNU Untitled
 
39 Jakobsen, Espen Robstad.
Recent results on fractional degenerate parabolic equations. Workshop on nonlinear equations; 2013-10-17 - 2013-10-18
NTNU Untitled
 
40 Jakobsen, Espen Robstad.
Well-posedness of fractional degenerate parabolic equations. 26th Nordic and 1st European-Nordic Congress of Mathematicians; 2013-06-10 - 2013-06-13
NTNU Untitled
 
41 Jakobsen, Espen Robstad; Cifani, Simone.
On the spectral vanishing viscosity method for periodic fractional conservation laws. Mathematics of Computation 2013 ;Volum 82.(283) s. 1489-1514
NTNU Untitled
 
2012
42 Alibaud, N; Cifani, Simone; Jakobsen, Espen Robstad.
CONTINUOUS DEPENDENCE ESTIMATES FOR NONLINEAR FRACTIONAL CONVECTION-DIFFUSION EQUATIONS. SIAM Journal on Mathematical Analysis 2012 ;Volum 44.(2) s. 603-632
NTNU Untitled
 
43 Debrabant, Kristian; Jakobsen, Espen Robstad.
Semi-Lagrangian schemes for linear and fully non-linear Hamilton-Jacobi-Bellman equations. Fourteenth International Conference devoted to Theory, Numerics and Applications of Hyperbolic Problems – HYP2012; 2012-06-25 - 2012-06-29
NTNU Untitled
 
2011
44 Cifani, Simone; Jakobsen, Espen Robstad.
Entropy solution theory for fractional degenerate convection-diffusion equations. Annales de l'Institut Henri Poincare. Analyse non linéar 2011 ;Volum 28.(3) s. 413-441
NTNU Untitled
 
45 Cifani, Simone; Jakobsen, Espen Robstad; Karlsen, Kenneth Hvistendahl.
The discontinuous Galerkin method for fractal conservation laws. IMA Journal of Numerical Analysis 2011 ;Volum 31.(3) s. 1090-1122
NTNU UiO Untitled
 
46 Cifani, Simone; Jakobsen, Espen Robstad; Karlsen, Kenneth Hvistendahl.
The discontinuous Galerkin method for fractional degenerate convection-diffusion equations. BIT Numerical Mathematics 2011 ;Volum 51.(4) s. 809-844
NTNU UiO Untitled
 
2010
47 Biswas, IH; Jakobsen, Espen Robstad; Karlsen, KH.
Viscosity Solutions for a System of Integro-PDEs and Connections to Optimal Switching and Control of Jump-Diffusion Processes. Applied Mathematics and Optimization 2010 ;Volum 62.(1) s. 47-80
NTNU UiO Untitled
 
48 Biswas, Imran Habib; Jakobsen, Espen Robstad; Karlsen, Kenneth Hvistendahl.
DIFFERENCE-QUADRATURE SCHEMES FOR NONLINEAR DEGENERATE PARABOLIC INTEGRO-PDE. SIAM Journal on Numerical Analysis 2010 ;Volum 48.(3) s. 1110-1135
NTNU UiO Untitled
 
49 Jakobsen, Espen Robstad.
Monotone schemes. I: Encyclopedia of Quantitative Finance. John Wiley & Sons 2010 ISBN 978-0-470-05756-8. s. 1253-1263
NTNU Untitled
 
2009
50 Camilli, F; Jakobsen, Espen Robstad.
A FINITE ELEMENT LIKE SCHEME FOR INTEGRO-PARTIAL DIFFERENTIAL HAMILTON-JACOBI-BELLMAN EQUATIONS. SIAM Journal on Numerical Analysis 2009 ;Volum 47.(4) s. 2407-2431
NTNU Untitled
 
    Vis neste liste